LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » What is happening to me? Scared

 - UBBFriend: Email this page to someone!    
Author Topic: What is happening to me? Scared
lalyme
LymeNet Contributor
Member # 8964

Icon 1 posted      Profile for lalyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I tested positive for Bart and have Lyme. I have

had Lyme for years and wasn't properly treated. I

have now been on Doxy for 6 weeks. I was on

Levaquin for the Bart for 3 months. It seemed to

be doing the trick, then then twitching started

again after a month off of Levaquin. Now I have

been on Rifampin at 300 for one week to ramp up

and 600 for one week. This morning my twitching

nerve stuff is out of control. It seems worse and

new weird nerve twinges are going on everywhere.

Please tell me these drugs are doing something. I

take Mag, and all other supplements. Am I

herxing? Is the med not working? I did have an MRI

and they found tiny lesions which my LLMD's said

are typical of Lyme, but of course I still have

that MS fear(cause I first went to duck neuro who

diagnosed me with MS) and with all of these new twinges and

twitches, I feel like these meds aren't doing

anything. Please help me to understand. Thank you.

Posts: 298 | From los angeles | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
AlisonP
LymeNet Contributor
Member # 7771

Icon 1 posted      Profile for AlisonP     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi la,

I have Bart and Lyme too, and actually just started taking Rifampin myself. This has happened to me, where my symptoms flare quite strongly. My LLMD says that it is a sign that the medication is working. It sort of agitates the pathogen, causing the symptoms to temporarily worsen.

Two times now, I have spent a week and about 3 weeks respectively, doing the twitching thing. It goes way, although lately I still twitch every once in awhile.

But then there's the good old herx, which could also explain things. It's always a bummer when my symptoms get worse but then I always tell myself at least it means that stuff is getting killed. For me, it's just important not to let my system get too overloaded and toxic, which is why I stopped the Rifampin for a couple days when it got bad.

Cheers,

A.

--------------------
 -

The obscure we see eventually. The completely obvious, it seems, takes longer. --- Edward R. Murrow

Posts: 923 | From California | Registered: Aug 2005  |  IP: Logged | Report this post to a Moderator
NP40
Frequent Contributor (1K+ posts)
Member # 6711

Icon 1 posted      Profile for NP40     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey Lalyme, sounds like your herxing so I wouldn't be too alarmed. Pretty normal for lymies to have reactions to the meds, means their working so I'd doubt the MS diagnosis.

Stay out of the sun when on doxy, can get some nasty burns.

Posts: 1632 | From Northern Wisconsin | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
lalyme
LymeNet Contributor
Member # 8964

Icon 1 posted      Profile for lalyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yeah, rifampin is insane! Levaquin was great and a breeze. Rifampin if like moving through a blow torch. Than you for your responses.
Posts: 298 | From los angeles | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.